# SDR AALA202404165159

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 29,738 hours, 9,579 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L3 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L3 DOOR JAMS, CLOSED IN FLIGHT. SECURED HARDWARE ON LOWER ATTACH FITTING AND ADJUSTED DOOR HEIGHT PER AMM 25-40-00.
